| Catalog Number |
550534 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Stem and sleeve loose and subsided.Surgeon felt they were slightly undersized.Infection has been present at some stage.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary:no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.The investigation could not draw any conclusions regarding the reported event.Based on the inability to determine a root cause, the need for corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.